# SDR DALA2019101545894

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 74,090 hours, 55,009 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Out Of Adjust
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED A GEAR WARNING WITH FLAPS SET TO 23DEGREES. WHEN FLAPS WERE EXTENDED FROM 23 TO 28 DEGREES AIRCRAFT EXPERIENCED AN ASSYMETRICAL ROLL. DURING TROUBLESHOOTING, FOUND SLAT FAIL LIGHT IN BOTH STALL WARNING COMPUTER HISTORY. FAULT AS SET UPON ARRIVAL. VISUALLY INSPECTED SPOILER HINGE FOR DAMAGE. NO DEFECTS. RAN RTS TEST IAW AMM 22-10. BOTH GO . RESET BOTH SWC & OPER FLAPS THRU SEVERAL CYCLES. FOUND RT FLT SPOILERS LWR THAN LEFT. ADJ SAME IAW MM 27-61-02. OPS CK GOOD. PERFORMED RII FOR LT & RT FLT SPOILERS ADJUSTMENTS PER MD88 AMM 27-61-02.
